RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2017, Volume 17, Issue 1, Pages 91–108 (Mi vngu433)  

This article is cited in 1 scientific paper (total in 1 paper)

One parameter families of positive solutions of some classes of convolution type nonlinear integral equations

Kh. A. Khachatryana, H. S. Petrosyanb

a Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan
b National Agrarian University of Armenia

Abstract: We study a class of nonlinear integral equations of convolution type on the half line and on the whole line with noncompact Hammerstein operator. Under certain restrictions on the nonlinearity we prove the existence of one-parameter family of positive solutions and study the asymptotic behaviour of the solutions at infinity. To illustrate the results, we give some specific examples of the equations.

Keywords: monotonicity, iterations, one-parameter family of positive solutions, Caratheodory condition, set of parameters.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia SCS 16YR-1A002


DOI: https://doi.org/10.17377/PAM.2017.17.108

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 231:2, 153–167

UDC: 517.968.4
Received: 17.09.2015

Citation: Kh. A. Khachatryan, H. S. Petrosyan, “One parameter families of positive solutions of some classes of convolution type nonlinear integral equations”, Sib. J. Pure and Appl. Math., 17:1 (2017), 91–108; J. Math. Sci., 231:2 (2018), 153–167

Citation in format AMSBIB
\Bibitem{KhaPet17}
\by Kh.~A.~Khachatryan, H.~S.~Petrosyan
\paper One parameter families of positive solutions of some classes of convolution type nonlinear integral equations
\jour Sib. J. Pure and Appl. Math.
\yr 2017
\vol 17
\issue 1
\pages 91--108
\mathnet{http://mi.mathnet.ru/vngu433}
\crossref{https://doi.org/10.17377/PAM.2017.17.108}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 231
\issue 2
\pages 153--167
\crossref{https://doi.org/10.1007/s10958-018-3812-2}


Linking options:
  • http://mi.mathnet.ru/eng/vngu433
  • http://mi.mathnet.ru/eng/vngu/v17/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, A. K. Kroyan, “Suschestvovanie nechetnogo resheniya dlya odnoi granichnoi zadachi so stepennoi nelineinostyu”, Sib. zhurn. chist. i prikl. matem., 18:4 (2018), 88–96  mathnet  crossref
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:173
    Full text:29
    References:21
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020